crta
Hrvatska znanstvena Sekcija img
bibliografija
3 gif
 Naslovna
 O projektu
 FAQ
 Kontakt
4 gif
Pregledavanje radova
Jednostavno pretraživanje
Napredno pretraživanje
Skupni podaci
Upis novih radova
Upute
Ispravci prijavljenih radova
Ostale bibliografije
Slični projekti
 Bibliografske baze podataka

Pregled bibliografske jedinice broj: 451180

Časopis

Autori: Vukičević, Damir
Naslov: On the rules for the elimination of the non-canonical trees
( On the rules for the elimination of the non-canonical trees )
Izvornik: Kragujevac journal of mathematics (1450-9628) 32 (2009); 117-122
Vrsta rada: članak
Ključne riječi: canonical trees; elimination rules
( canonical trees; elimination rules )
Sažetak:
The concept of Morgan tree [1] is shown to be useful in generation of all non-isomorphic trees. Namely, to each tree one can assign canonical Morgan tree. Since, the number of Morgan trees [2-3] is much larger then number of canonical Morgan trees, it is of interest to create an efficient algorithm that creates only a fraction of Morgan trees not eliminating the single canonical Morgan tree. Then, in the second step, non-canonical trees are eliminated. The rules for the recognition of non-canonical trees are proposed in [4-5]. However, it seems that Rule 3 in [4] and Rule 1se in paper [5] are not correct. In this paper, we present the counter-examples to these rules.
Projekt / tema: 037-0000000-2779, 177-0000000-0884
Izvorni jezik: eng
Rad je indeksiran u
bazama podataka:
Emerging Sources Citation Index (ESCI) (sastavni dio Web of Science Core Collectiona)
Kategorija: Znanstveni
Znanstvena područja:
Matematika,Kemija
URL cjelovitog teksta:
Časopis izlazi u samo elektroničkom izdanju: NE
Google Scholar: On the rules for the elimination of the non-canonical trees
Upisao u CROSBI: vukicevi@pmfst.hr (vukicevi@pmfst.hr), 24. Ožu. 2010. u 00:16 sati



Verzija za printanje   za tiskati


upomoc
foot_4